Panadol Optizorb with Optizorb technology
With a revolutionary dispersion and dissolution technology1 that speeds up absorption and starts relieving pain in just 15 minutes with 2 tablets (1000 mg dose),3 Panadol Optizorb provides faster and efficient pain relief compared with standard paracetamol tablets.1,2
Panadol Optizorb gets to work in 5 minutes1
Gamma scintigraphic images (scinitigraphy is a form of radio-imaging or scanning that involves injecting a radioisotope that emits gamma rays, into a patient’s vein, which is captured as images)4 of the stomach showed that Panadol Optizorb with Optizorb technology disintegrates 25% faster than standard paracetamol tablets (within 5 minutes).1
From 20 minutes, it is fully disintegrated and available for absorption from the intestine, while standard paracetamol tablets have yet to leave the stomach.1
Panadol Optizorb absorbs twice as fast5 †
This was a pharmacokinetic study of 76 healthy adults of replicate dosing of Panadol Optizorb or standard paracetamol tablets (1000 mg dose) administered on 4 separate days.5 The average concentration of paracetamol in plasma at 10, 20 and 30 minutes for Panadol Optizorb was 1.62; 3.26; 4.93 vs. 0.69; 1.8; 2.82 for standard paracetamol tablets. This means that the concentration of paracetamol at 10, 20 and 30 minutes in subjects taking Panadol Optizorb was 134%, 81% and 75% higher than those that ingested standard paracetamol tablets.5
Andrea wants to find relieve from her pain as soon as possible
Andrea is a young college student with a busy schedule. She’s also part of her college swim team and trains daily. Her lifestyle is that of any young college student, filled with school, sports and social activities.
Being in the swim team and at risk of injuries like muscle strains, she prefers pain relief that is fast and effective. With assignment deadlines, exams and swim meets, she can’t afford to take a day off because of an injury.
With Panadol Optizorb, Andrea is able to get fast and effective relief from the occasional muscle strains she gets without the need to take strong medications.
Recommend Panadol Optizorb for fast and effective relief
Disintegrates faster and available for absorption quicker1* to provide pain relief.
Each table contains paracetamol 500 mg.
Also includes excipients; pregelatinised starch, magnesium stearate, carnauba wax, calcium carbonate, alginic acid, blend of sodium parabens, crospovidone, povidone (K-25), colloidal anhydrous silica and opadry white.
Precautions and contraindications6
Adults (including the elderly) and children aged 12 years and over:
- 1 to 2 caplets (500mg to 1000mg paracetamol), taken every 4 to 6 hours as required.
- Maximum daily dose: 4000mg (8 tablets).
Children 6 to 11 years:
- No more than 4 doses in any 24-hour period.
- Maximum duration of continued use without medical advice: 3 days.
- Maximum daily dose: 60mg/kg to be administered in divided doses of 10-15 mg/kg throughout the 24-hour period.
Children 6 to 8 years: ½ caplet (250mg)
Children 9 to 11 years: 1 caplet (500mg)
Children under 6 years:
- Not recommended for children under the age of 6 years.
The lowest dose necessary to achieve efficacy should be used for the shortest duration of treatment
This preparation contains PARACETAMOL. Do not take any other paracetamol containing medicines at the same time.
Do not take more than the recommended dose as it may cause serious harm to your liver.
Check with your doctor before use if you:
- Have liver or kidney problems
- Are underweight or malnourished.
- Regularly drink alcohol.
You may need to avoid using this product altogether or limit the amount of paracetamol that you take.
Check with your doctor before use if you:
- Have a severe infection, are severely malnourished, severely underweight or are a chronic heavy alcohol user as this may increase the risk of metabolic acidosis. Signs of metabolic acidosis include:
- Deep, rapid, difficult breathing
- Feeling sick (nausea), being sick (vomiting)
- Loss of appetite
Contact a doctor immediately if you get a combination of these symptoms.
Please see your doctor if your symptoms do not improve.
Keep out of sight and reach of children. Jauhkan daripada kanak-kanak.
Always read and follow the label.
Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters and rash. These could be signs of a serious condition. If these reactions occur, stop use and seek medical assistance right away.
Each caplet contains Paracetamol 500mg, 0.2% w/w sodium parabens (preservative). Sodium methyl-, sodium ethyl- and sodium propyl- parahydroxybenzoates (E219, E215, E217) may cause allergic reactions (possible delayed).
Interaction With Other Medication
Before taking this medicine, make sure you consult your doctor if you are taking warfarin or similar medicines used to thin the blood.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
As with the use of any medicine during pregnancy, pregnant women should seek medical advice before taking paracetamol. The lowest effective dose and shortest duration of treatment should be considered.
Paracetamol is excreted in breast milk but not in a clinically significant amount at recommended dosages. Available published data do not contraindicate breastfeeding.
Side effects 6
Stop taking this medicine and tell your doctor immediately if:
- You experience allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face
- You experience a skin rash or peeling, or mouth ulcers
- You have experienced breathing problems with aspirin or non-steroidal anti-inflammatories, and experience a similar reaction with this product
- You experience unexplained bruising or bleeding
These reactions are rare.
From post marketing data, the reactions below are very rare:
Thrombocytopaenia, Anaphylaxis, cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema, Stevens-Johnson syndrome and Toxic Epidermal Necrolysis, Bronchospasm in patients sensitive to aspirin and other NSAIDs, Hepatic dysfunction.
The role of physiotherapy in pain management
A presentation on acute and chronic pain management with physiotherapy.
Expert tips for counseling patients
A simple to use tool to help you counsel your patients/customers on appropriate medication use, tailor made for pharmacists.